# SDR FDEA201312313074

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5398742021000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE HAS CORROSION FRAME C83, STRINGER 36R.  REMOVED CORROSION L 500 INCHES, W .500 INCHES & D .045 INCHES, FOUND TO BE OUT OF LIMITS IAW SRM 53-19-14 PAGE 101.  REPLACED SPLICE IAW SRM 51-40-21 & 51-40-44.
